# SDR GTIA2017062802028

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 17,909 hours, 8,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE LOW PRESS AT R2 & L2 . SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE AT L2 &R2 IAW AMM 52-10-00
